Equimatchable Graphs on Surfaces (bibtex)
by Eduard Eiben, Michal Kotrb\vcík
Reference:
Equimatchable Graphs on SurfacesEduard Eiben, Michal Kotrb\vcíkJournal of Graph Theory, volume 81, number 1, pages 35–49, 2016.
Bibtex Entry:
@article {EibenKotrbcik16,
author = {Eiben, Eduard and Kotrb{\v{c}}{\'i}k, Michal},
title = {Equimatchable Graphs on Surfaces},
journal = {Journal of Graph Theory},
volume = {81},
number = {1},
pages = {35--49},
keywords = {graph, matching, equimatchable, factor-critical, embedding, genus, bipartite, degeneracy, 05C70, 05C10, 05C35},
year = {2016},
url = {https://arxiv.org/abs/1312.3423},
doi = {10.1002/jgt.21859}
}
Powered by bibtexbrowser